# SDR UPS03440817

- Difficulty date: May 12, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO DOOR CUTOUT AFT UPPER CORNER AREA FOUND FOUND 1EA HOLE CRACK AT SKIN AND BEARSTRAP APPROX .0625 INCH RUNNING UPWARD AND DOWNWARD.  AFT CARGO DOOR CUTOUT AFT UPPER CORNER HINGE CAP 1EA BOLT HOLE REPAIRED AS PER BOEING MSG UPS-HKG-03-00105H RS R53-61-35020 AND UPS EO B747-5330-18849-A.  REF TAR S/N 103610.
